Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Fourier transforms with only real zeros

Author: Charles M. Newman
Journal: Proc. Amer. Math. Soc. 61 (1976), 245-251
MSC: Primary 10H05; Secondary 42A68
MathSciNet review: 0434982
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The class of even, nonnegative, finite measures $ \rho $ on the real line such that for any $ b > 0$ the Fourier transform of $ \exp ( - b{t^2})d\rho (t)$ has only real zeros is completely determined. This result is then applied to the Riemann hypothesis.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10H05, 42A68

Retrieve articles in all journals with MSC: 10H05, 42A68

Additional Information

PII: S 0002-9939(1976)0434982-5
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia